Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings


Authors: W. V. Petryshyn and P. M. Fitzpatrick
Journal: Trans. Amer. Math. Soc. 194 (1974), 1-25
MSC: Primary 47H11; Secondary 47H04, 47H10
MathSciNet review: 2478129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and study the properties of a topological degree for ultimately compact, multivalued vector fields defined on the closures of open subsets of certain locally convex topological vector spaces. In addition to compact mappings, the class of ultimately compact mappings includes condensing mappings, generalized condensing mappings, perturbations of compact mappings by certain Lipschitz-type mappings, and others. Using this degree we obtain fixed point theorems and mapping theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H11, 47H04, 47H10

Retrieve articles in all journals with MSC: 47H11, 47H04, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-2478129-5
PII: S 0002-9947(1974)2478129-5
Article copyright: © Copyright 1974 American Mathematical Society